Volume 15, Number 3
Previous Issue Next Issue

Q. Zhuang & C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 193-208

Preview Full PDF Citation 97 854 Abstract

T. Wu & L. Sun

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 209-216

Preview Full PDF Citation 94 834 Abstract

F. Li, X. Hu & L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 217-226

Preview Full PDF Citation 95 831 Abstract

X. Pan, X. Hu & L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 227-236

Preview Full PDF Citation 88 784 Abstract

Q. Li & Y. Song

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 237-247

Preview Full PDF Citation 96 775 Abstract

P. Jiang, H. Wu & J. Tan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 248-256

Preview Full PDF Citation 89 827 Abstract

Y. Yang & C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 257-267

Preview Full PDF Citation 91 795 Abstract

Q. Yin & L. Lu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 268-277

Preview Full PDF Citation 87 773 Abstract

W. Liu & Y. Yuan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 278-288

Preview Full PDF Citation 97 831 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80